Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Asian Journal of Mathematics & Statistics
  Year: 2014 | Volume: 7 | Issue: 1 | Page No.: 29-34
DOI: 10.3923/ajms.2014.29.34
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Pre A*-Homomorphism

Y. Praroopa

Abstract:
This manuscript is a description of pre A*-Homomorphism and established the concept of kernel of pre A*-homomorphism and prove some theorems on these pre A*-homomorphisms, establish its useful theorems. It distinguish theorems related with these concepts of pre A*-homomorphism.
PDF Fulltext XML References Citation Report Citation
 RELATED ARTICLES:
  •    Lattice in Pre A*-Algebra
  •    Pre A*-Algebra as a Semilattice
How to cite this article:

Y. Praroopa , 2014. Pre A*-Homomorphism. Asian Journal of Mathematics & Statistics, 7: 29-34.

DOI: 10.3923/ajms.2014.29.34

URL: https://scialert.net/abstract/?doi=ajms.2014.29.34

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 

Curve Bottom